MAUDE Adverse Event Report: ALIGN TECHNOLOGY, INC. INVISALIGN SYSTEM; ALIGNER, SEQUENTIAL

ALIGN TECHNOLOGY, INC. INVISALIGN SYSTEM; ALIGNER, SEQUENTIAL
Model Number INVISALIGN GO PLUS
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Tooth Fracture (2428); Tooth Loss (4831)
Date of Event 12/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The current instructions for use (ifu) contains the following: "precautions - a tooth that has been previously traumatized or significantly restored may be aggravated.In rare instances, the useful life of the tooth may be reduced, the tooth may require additional dental treatment such as endodontic and/or additional restorative work, and/or the tooth may be lost"; and "the health of the bone and gums which support the teeth may be impaired or aggravated"; and "the length of the roots of the teeth may be shortened during orthodontic treatment, which may become a threat to the longevity of the teeth".The treating doctor shared that the potential root cause of this event could have been the movements on trauma tooth.This event is being filed as an mdr as the patient reported tooth loss (serious injury) and the invisalign system aligners were being used.
 
Event or Problem Description
The treating doctor reported that the patient had symptom of tooth extraction of tooth 1.1 because it cracked during treatment.It is unknown if the patient required any medical intervention to alleviate the reported symptom.It is unknown if the patient was prescribed any medication to alleviate the reported symptom.The treating doctor reported that the patient is continuing to use the aligners and is currently asymptomatic.

Brand Name
INVISALIGN SYSTEM
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer (Section G)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer Contact
harper shore
3030 slater road
morrisville, NC 27560
4084701343
MDR Report Key18368421
Report Number2953749-2023-03673
Device Sequence Number20775269
Product Code NXC
UDI-Device Identifier00816063020431
UDI-Public(01)00816063020431(10)0161033239(13)230907(91)2146925705N
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K220287
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberINVISALIGN GO PLUS
Device Catalogue Number9012
Device Lot Number161033239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2023
Initial Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age49 YR
Patient SexFemale